# SDR IPXA2023091894182

- Difficulty date: September 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 64,340 hours, 15,366 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC0155503
- Condition: Corroded
- Location: L/W I/B Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H WING A/C SIDE I/B FLAP O/B HINGE #3 LUG I/B FACE HAS CORROSION AT REF. STA XW 254 , YW 495.961 AND ZW -28.941REPAIRED CORRRODED HINGE BRACKET AT THE L/H WING I/B FLAP O/B HINGE #3 I/B FACE AT STA XW 254 , YW 495.961, ZW -28.941 IAW VTSAA EA 5740-01-B0093 IR,DATED 09/14/2023 , UPS EO MD11-2740-88187-A DATED 09-15-2023 AND FAA FORM 8100-9 SIGNED BY S.KANG(AR-605677) DATED 09-11-2023(MINOR)
